# SDR 9JLA2014041006954

- Difficulty date: July 8, 2013
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N270PR
- Make and model: Cessna 560XL
- Aircraft serial: 5605507
- Aircraft time: 7,050 hours, 5,133 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 67113351
- Condition: Defective
- Location: Cabin Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING THE PREFLIGHT CHECKS THE CABIN VENT DOOR WAS FOUND TO BE INOPERATIVE.  CABIN VENT DOOR NOT CLOSING AUTOMATICALLY.  THE SYS WAS TROUBLE SHOT & THE VENT DOOR SOLENOID WAS FOUND TO BE DEFECTIVE.  THE DEFECTIVE PART WAS R & R WITH A NEW SOLENOID PN 6711335-1.  OPERATIONS CHECKED GOOD.
